Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Last stage of lung cancer, swelling on ankle and foot, discoloration on foot and toe. Cause?

my father is in the end stages of lung cancer , we have hospice at home. he has fallen over twice but today i went over and noticed his foot and ankle were swollen on his right foot he has range of motion so i dont think it has to be from a fall also his left foot looks like its black and blue on his toes and toward the foot what is this from?
Asked On : Wed, 31 Oct 2012
Answers:  1 Views:  313
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend
Welcome to Health Care Magic

Sorry to know of your father's condition. Man and Medicine have great limitations...
Full movements excludes the joint problem - not bone.
Injury is not always from fall - at times, cot railings have caused.
Black / blue is not always injury - IT MAY BE GANGRENE - thrombosis (clot) is common in cancer of lung, pancreas and so on / even from prolonged bed rest. An examination by physician may shed light.

Take care
God bless
Good luck
Answered: Wed, 31 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor